首页 | 本学科首页   官方微博 | 高级检索  
     检索      

统计流形上的等仿射结构
引用本文:金迎迎,贾方.统计流形上的等仿射结构[J].四川大学学报(自然科学版),2009,46(4):881-885.
作者姓名:金迎迎  贾方
作者单位:1. 四川大学数学学院,成都,610064;五邑大学数理系,江门,529020
2. 四川大学数学学院,成都,610064
摘    要:作者首先研究了等仿射几何与贝叶斯统计学之间的关系,这里贝叶斯统计学的先验分布被看作统计流形上的体积形式,然后利用统计流形上α平行先验估计和体积形式的关系,结合子流形上的基本方程和基本公式给出了一个统计子流形上具有等仿射结构的条件.

关 键 词:流计流形  等仿射结构  活动标架  子流形
收稿时间:1/10/2007 3:36:59 PM
修稿时间:5/3/2007 2:38:42 PM

Equiaffine structures on statistical manifolds
JIN Ying-Ying and JIA Fang.Equiaffine structures on statistical manifolds[J].Journal of Sichuan University (Natural Science Edition),2009,46(4):881-885.
Authors:JIN Ying-Ying and JIA Fang
Institution:School of Mathematics, Sichuan University; Department of Mathematics and Physics, Wuyi University;School of Mathematics, Sichuan University
Abstract:In this paper, information geometric theories are generalized. Relations between equiaffine geometry and Bayesian statistics are studied. A prior distribution in Bayesian statistics is regarded as a volume form on a statistical manifold. Applying the relation between $\alpha $-parallel priors and the volume forms on statistical manifolds, give the sufficient conditions for a statistical submanifolds to have an equiaffine structure.
Keywords:statistical manifold  equiaffine structure  moving coordinate  submanifold
本文献已被 万方数据 等数据库收录!
点击此处可从《四川大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《四川大学学报(自然科学版)》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号